MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; ELECTRODES

COSMAN MEDICAL CSK-TC ELECTRODE; ELECTRODES
Model Number CSK-TC15-3M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
The returned electrode was analyzed and confirmed the electrode shaft was broken off at the hub, due to external mechanical force.
 
Additional Manufacturer Narrative
Additional information was received that the electrode was physically broken prior to return for analysis.No additional information can be obtained.
 
Event or Problem Description

Brand Name
CSK-TC ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6960020
Report Number3006630150-2017-04090
Device Sequence Number19031507
Product Code GXI
UDI-Device Identifier00813250011548
UDI-Public00813250011548
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15-3M
Device Lot NumberL481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1